# SDR DALA2022122908485

- Difficulty date: December 26, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 100,645 hours, 14,072 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Step
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STEP LEFT WING EXTENDED.   AFT STEP NOT INSTALLED CORRECTLY.  STEP RESECURED IAW  AMM TASK 52-21-01-402-202 STEP 9C ONLY. HATCH REMAINED INSTALLED AT ALL TIMES. DID NOT DISTURB HATCH INSTALLATION OR ARM / DISARM HATCH. CHECKED SECURE. A/C OK FOR SERVICE.
